# SDR ASOA2012010900001

- Difficulty date: January 9, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N17185
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500922
- Aircraft time: 12,492 hours, 7,737 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TOWER REPORTED TO DEPARTURE THAT THE LT MLG NOT FULLY RETRACTED ON T/O.  THE CREW REPORTED NORMAL INDICATIONS IN THE COCKPIT WITH ALL GEAR UP AND LOCKED. THE CREW MAINTAINED THE ACFT BELOW 250 KIAS AS A PRECAUTION.  THE ACFT LANDED IN WITHOUT INCIDENT, WHERE MX JACKED THE ACFT, PERFORMED OPS CHECKS, AND VISUAL INSPECTIONS ON ALL GEAR AND DOORS WITH NO DEFECTS NOTED, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
